# SDR SWAA032366

- Difficulty date: October 27, 2003
- Submitted: October 31, 2003
- Operation: Air carrier
- Aircraft: N348SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24375
- Aircraft time: 49,027 hours, 45,509 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6454051
- Part serial: 108827
- Condition: Overheated
- Location: A/C Compt
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL ODOR THROUGH OUT THE CABIN.  REMOVED AND REPLACED A/C RECIRC FAN PER MM.
